# SDR USAA070388

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 21,172 hours, 21,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y254 HAS CORROSION.  REMOVED & REPLACED BEAM PER SRM 51-72-11; CORR TASK JA-220-53500, LEVEL 1, DEFECT SIZE:  2.5 X 3.5 INCHES.
